The best approximation of classes, defined by powers of self-adjoint operators acting in Hilbert space, by other classes

V.F. Babenko (Oles Honchar Dnipropetrovsk National University),
R.O. Bilichenko (Oles Honchar Dnipropetrovsk National University)


The best approximation of class of elements such that $$$\| A^k x \| \leqslant 1$$$ by classes of elements such that $$$\| A^r x \| \leqslant N$$$, $$$N > 0$$$ for powers $$$k < r$$$ of self-adjoint operator $$$A$$$ in Hilbert space $$$H$$$ is found.


Akhiezer N.I., Glazman I.M. Theory of linear operators in Hilbert space, Moscow, 1966; 544 p. (in Russian)

Babenko V.F., Korneichuk N.P., Kofanov V.A., Pichugov S.A. Inequalities for derivatives and their applications, Naukova dumka, Kyiv, 2003; 590 p. (in Russian)

Korneichuk N.P. "Inequalities for differentiable periodic functions and the best approximation of one class of functions by another", Izv. AN SSSR. Ser. Matem., 1972; 36(2): pp. 423-434. (in Russian) doi:10.1070/IM1972v006n02ABEH001880

Korneichuk N.P. Extremum problems in approximation theory, Moscow, 1976; 320 p. (in Russian)

Korneichuk N.P. "Extreme values of functionals and the best approximation on classes of periodic functions", Izv. AN SSSR. Ser. Matem., 1971; 35(1): pp. 93-124. (in Russian) doi:10.1070/IM1971v005n01ABEH001015

Subbotin Yu.N., Taikov L.V. "The best approximation of a differentiation operator in $$$L_2$$$ space", Matem. zametki, 1968; 3(2): pp. 157-164. (in Russian) doi:10.1007/BF01094328




  • There are currently no refbacks.

Copyright (c) 2009 V.F. Babenko, R.O. Bilichenko

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991